# SDR DXTA2014031705688

- Difficulty date: March 14, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N724QS
- Make and model: Gulstm 200
- Aircraft serial: 100
- Aircraft time: 6,892 hours, 4,229 cycles
- Engine: Pwa PW306B
- Engine time: 6,790 hours, 4,208 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL360,  THERE WAS A HARD AIRFRAME BUMP FOLLOWED BY STRONG AIRFRAME VIBRATION & FUMES IN CABIN.  RT ENGINE VIBRATION METER SHOWED VIBRATION LEVEL NEAR THE TOP OF THE GREEN BAND.  RT ENGINE INDICATIONS WERE NORMAL, N1 & ITT.  ALL LT ENGINE INDICATIONS WERE NORMAL.  THE RT THROTTLE RETARDED & VIBRATION METER LEVEL REDUCED BUT STILL ELEVATED & AIRFRAME VIBRATION WENT AWAY.  FUMES IN CABIN CLEARED WHEN THE ECS SELECTOR WAS MOVED FROM THE BOTH POSITION TO THE LT POSITION.  BOTH ENGINE EVENT BUTTONS WERE PRESSED.  VIBRATION METER READING CONTINUED TO CREEP UP OVER COURSE OF DESCENT TO LANDING & EVENTUALLY, VIBRATION WAS IN THE YELLOW BAND WITH THE THROTTLE IN IDLE.  IAW THE QRH THE ENGINE WAS MANUALLY SHUTDOWN.  POST FLIGHT VISUAL INSPECTION OF THE ENGINE & COWL EXTERIOR REVEALED NO ABNORMAL CONDITIONS.  REMOVED RT ENGINE & INSTALLED A REPAIRED ENGINE.  PERFORMED LEAK & OPS CHECKS WITH NO DEFECTS NOTED.  PERFORMED 5 POINT CALIBRATION RUNS WITH ALL PARAMETERS WITHIN EMM LIMITS.  ALL WORK PERFORMED IAW AMM 71-00-0 & PW306A 72-00-00.
